# SDR UIEA2017051000765

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,103 hours, 21,981 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Thermocouple
- Part number: 38760274
- Part serial: 1215027700626
- Condition: Failed
- Location: Nr 2 Egt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MESSAGE FOR APU BITE.  PERFORMED A BITE CHECK, AND ECU FAULTED, EGT FAULTED, EGT NR 2 CIRCUIT.  R & R THE NR 2 EGT UPPER THERMOCOUPLE IAW 49-71-01.  BITE CHECK PASSED, CIRCUIT BREAKER CHECKED NORMAL.
